# SDR 07FDEA01776

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, REAR SPAR UPPER CAP AT ABOUT STA XORS 1044 FOUND WITH   CORROSION REFER TO SNRM NO.: N00247 (SDR TRACKING NO.:  07-1605).  COMPLIED WITH FEDEX EA NR 1-5710-109869, WINGS, RIGHT REAR SPAR UPPER CAP CORROSION COMMON TO STATIONS XORS = 1039 THROUGH XORS = 1047 REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
